# SDR DALA2022053103783

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 TOOL MARK INTERNAL STRUCTURE WEB LOCATED BTW FR 33 TO FR 34 AND STR 38R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB LOCATED BTW FR 33 TO FR 34 AND STR 38R IN FWD CARGO COMPARTMENT PER A320 SRM 51-42-11 AND 51-72-11. (2254338)
